MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE; SYSTEM, IN-VITRO MICROCOAGULATION

ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE; SYSTEM, IN-VITRO MICROCOAGULATION
Model Number ELITE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr submitted 09/30/2016 references accriva diagnostics' complaint number (b)(4).This initial report is submitted prior to availability of all required data and before the device could be evaluated.Actual device not evaluated.Process evaluation was performed.Dhr reviewed showed no ncrs, capas, instrument repairs or other anomalies related to this complaint.Results: no results available since no evaluation performed.Conclusion: device not returned.Accriva has requested all data required for form fda 3500a.
 
Event or Problem Description
Healthcare professional reported discrepant act results using a hemochron signature elite and act-lr system during a cardiovascular procedure.The target act range was 250 to 300 seconds.After iv heparin was given, a series of whole blood samples were assayed for act measurements.The fourth act result was 387 seconds, which was a result that was higher than expected.Another blood sample was drawn a few minutes later and was assayed on a second hemochron signature elite instrument using the same reagent lot (f6jlr176).The act reading was reported as 236 seconds, which was a result that was to be expected.The case was managed using the second elite and act+ system.No adverse effects were reported.Electronic and liquid quality controls consistently passed on both elite instruments.The procedure for whole blood collection by the user and storage of the reagent cuvettes were reviewed and found to be consistent with labeled instructions.
 
Additional Manufacturer Narrative
This mdr follow-up #1 submitted 10/13/2016.(b)(4).Method: the actual device was evaluated.Results: no failure detected.The device passed electronic and liquid quality control testing.Conclusion: unable to confirm complaint.No failure detected, device operated within specification.(b)(4).
 
Event or Problem Description
Follow-up #1.

Brand Name
HEMOCHRON SIGNATURE ELITE
Common Device Name
SYSTEM, IN-VITRO MICROCOAGULATION
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key5992158
Report Number3002721930-2016-00012
Device Sequence Number19311933
Product Code JPA
UDI-Device Identifier10711234530252
UDI-Public10711234530252
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K050016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELITE
Device Catalogue NumberELITE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/30/2016
Supplement Report FDA Received Date10/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight77